# SDR SWIA200616505

- Difficulty date: March 31, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 26,462 hours, 34,344 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0613
- Condition: Malfunctioned
- Location: Rudder
- Part time: 7,796 hours, 9,893 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

COULD NOT DEPRESS RIGHT RUDDER AFTER TAKEOFF.  REPLACED GREEN SYSTEM ACTUATOR IAW MM 27-22-00.  OPERATIONAL CHECK GOOD.
